Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 96, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Aug 2, 2025, 7:45 PM CDT for Bexar County, Guadalupe County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2025, 7:45 PM CDT (00:45 UTC)
- Expired
- Aug 2, 2025, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bexar County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 28 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 8:46 PM CDT | FLASH FLOOD | 3 Nne Saint Hedwig, TX | New Berlin Road flooded at Woman Hollering Creek. |
| Aug 2, 9:10 PM CDT | FLASH FLOOD | 3 Wnw New Berlin, TX | Ullrich Road at Cibolo Creek reported flooded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1947 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
966
WGUS54 KEWX 030045
FFWEWX
TXC029-187-030330-
/O.NEW.KEWX.FF.W.0096.250803T0045Z-250803T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
745 PM CDT Sat Aug 2 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
East Central Bexar County in south central Texas...
Southwestern Guadalupe County in south central Texas...
* Until 1030 PM CDT.
* At 745 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Seguin, Cibolo, Randolph AFB, St. Hedwig,
Marion, Santa Clara, New Berlin, Zuehl and Friendly Corner.
This includes the following streams and drainages...
Cibolo Creek, Elm Creek, Buzzard Creek, Salitrillo Creek, Santa
Clara Creek, Escondido Creek, Dry Hollow Creek, Youngs Creek,
Martinez Creek, and Dry Santa Clara Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2962 9811 2951 9802 2941 9808 2941 9813
2942 9813 2943 9813 2944 9813 2944 9814
2943 9814 2941 9816 2941 9822 2947 9828
2961 9822
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN2 follow-up statements
255
WGUS74 KEWX 030123
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
823 PM CDT Sat Aug 2 2025
TXC029-187-030330-
/O.CON.KEWX.FF.W.0096.000000T0000Z-250803T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Guadalupe TX-
823 PM CDT Sat Aug 2 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR EAST CENTRAL BEXAR AND SOUTHWESTERN GUADALUPE COUNTIES...
At 823 PM CDT, Doppler radar indicated earlier thunderstorms
produced between 2 and 4 inches of rainfall. Flooding impacts will
continue, but no additional rainfall is expected.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
San Antonio, Schertz, Seguin, Cibolo, Randolph AFB, St. Hedwig,
Marion, Santa Clara, New Berlin, Zuehl and Friendly Corner.
This includes the following streams and drainages...
Cibolo Creek, Elm Creek, Buzzard Creek, Salitrillo Creek, Santa
Clara Creek, Escondido Creek, Dry Hollow Creek, Youngs Creek,
Martinez Creek, Dry Santa Clara Creek and Guadalupe River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2962 9811 2951 9802 2941 9808 2941 9813
2942 9813 2943 9813 2944 9813 2944 9814
2943 9814 2941 9816 2941 9822 2947 9828
2961 9822
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN231
WGUS74 KEWX 030323
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
1023 PM CDT Sat Aug 2 2025
TXC029-187-030333-
/O.EXP.KEWX.FF.W.0096.000000T0000Z-250803T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-Guadalupe TX-
1023 PM CDT Sat Aug 2 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT THIS EVENING FOR
EAST CENTRAL BEXAR AND SOUTHWESTERN GUADALUPE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 2962 9811 2951 9802 2941 9808 2941 9813
2942 9813 2943 9813 2944 9813 2944 9814
2943 9814 2941 9816 2941 9822 2947 9828
2961 9822
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 6:29 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 2, 6:29 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 629 PM CDT Sat Aug 2 2025 ...New AVIATION... .SHORT TERM... (This afternoon through Sunday) Issued at 1215 PM CDT Sat Aug 2 2025 A weak frontal boundary is noted on satellite imagery early this afternoon over the Hill Country. A cumulus field has started to form along this boundary and is expected to be the focus for convection this afternoon and evening. Scattered showers and storms, some capable of locally heavy rainfall, with rates of 1-2" per hour are possible with this activity as it shifts southward through the afternoon and evening hours. The latest 12Z suite of CAMs indicates showers and storms erupting around 18Z over the Hill Country and stretching east through the northern I-35 Corridor and northern Coastal Plains, then pushing southward with time through the late afternoon and early evening hours. These storms should primarily be heavy rain producers, but could produce a couple of localized wind gusts in excess of 40-50 mph due to a lack of shear in the atmosphere to separate the updraft/downdraft interface. WPC still has a Day 1 Marginal risk for excessive rainfall over much of the region and this makes sense given HREF mean PWATs in the 1.8-2.0 range ahead of the frontal boundary. Any storms should dissipate after sunset as loss of daytime heating should weaken them. Northwest flow continues aloft through the remainder of the weekend with a chance for a few isolated showers or storms from a decaying complex of storms over the Hill Country Sunday afternoon. For now, the chances are increasingly lower that storms will hold together and make it into our region early Sunday afternoon, but will hold onto low end PoPs to account for the uncertainty here. Otherwise, additional rain chances arrive during the start of the long term period. && .LONG TERM... (Sunday night through Friday) Issued at 1215 PM CDT Sat Aug 2 2025 Northwest flow continues during the start of the long term period, as ridging remains situated to our west. One more chance at showers and storms is expected Monday afternoon and evening, primarily north of I-10 and east of the Hill Country, with some locally heavy rain possible once again. Any activity should decrease in coverage and dissipate after sunset. Tuesday and beyond, hot and dry conditions are expected as mid-level ridging strengthens and pushes a bit further east. This should dry out the mid-levels a bit more and result in increased large scale sinking air. Temperatures are expected to remain near the same with highs in the mid to upper 90s and lower 100s through the end of the week. && .AVIATION... (00Z TAFS) Issued at 620 PM CDT Sat Aug 2 2025 Clusters of isolated to scattered TSRA continues near and in vicinity of HDO to SAT/SSF eastward to T20 this evening. CIGs are broadly VFR but shifting winds with gusts around 30 kt around TS from numerous outflows and decaying storms are possible until about 02Z with activity expected to weaken and dissipate after sunset. Tricky forecast for wind directions overnight into tomorrow as prevailing flow is expected to remain weak, but generally south to southeast winds below 10 kt is forecast tomorrow across area terminals. VFR to unrestricted CIGs are expected through the TAF period. Low chance of isolated RA to TSRA tomorrow after 18Z near I-35 terminals, but confidence was too low to include a PROB30 group. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 76 99 77 96 / 10 10 10 30 Austin Bergstrom Intl Airport 75 99 77 96 / 20 10 10 30 New Braunfels Muni Airport 74 100 76 97 / 20 10 10 30 Burnet Muni Airport 73 96 75 93 / 10 10 20 30 Del Rio Intl Airport 79 103 80 103 / 10 0 0 10 Georgetown Muni Airport 74 98 77 95 / 10 10 20 30 Hondo Muni Airport 75 100 76 100 / 10 10 0 10 San Marcos Muni Airport 74 100 76 97 / 20 10 10 30 La Grange - Fayette Regional 75 97 77 95 / 30 10 10 40 San Antonio Intl Airport 77 100 79 99 / 20 10 10 20 Stinson Muni Airport 77 102 78 101 / 20 10 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...MMM Long-Term...MMM Aviation...Tran
In the hours before
Special weather statement, Aug 2, 3:03 PM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
303 PM CDT Sat Aug 2 2025
TXZ194-022030-
Lee TX-
303 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of northwestern Lee
County through 330 PM CDT...
At 303 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, moving southeast at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lexington, Tanglewood, Fedor, Blue, Leo, Old Dime Box, and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3027 9700 3041 9724 3045 9719 3046 9715
3056 9697 3054 9692 3049 9690 3048 9691
3046 9690 3046 9688 3043 9687 3043 9685
3040 9682
TIME...MOT...LOC 2003Z 301DEG 4KT 3044 9709
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Aug 2, 4:50 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
450 PM CDT Sat Aug 2 2025
TXZ209-022215-
Fayette TX-
450 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of central Fayette
County through 515 PM CDT...
At 450 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of La Grange, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
La Grange, Fayetteville, Muldoon, Swiss Alp, Freyburg, Dubina,
O'Quinn, Ellinger, Ammannsville, Rek Hill, Mullins Prairie, Holman,
and Willow Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2982 9669 2969 9682 2979 9711 2991 9700
2997 9657 2996 9657
TIME...MOT...LOC 2150Z 295DEG 7KT 2985 9678
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Aug 2, 5:09 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
509 PM CDT Sat Aug 2 2025
TXZ187-189-203>207-220-221-022300-
Guadalupe TX-Comal TX-Atascosa TX-Uvalde TX-Bexar TX-Medina TX-
Bandera TX-Kendall TX-Wilson TX-
509 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of Medina, southeastern
Bandera, southwestern Guadalupe, east central Uvalde, northwestern
Atascosa, south central Kendall, northwestern Wilson, Bexar and
southwestern Comal Counties through 600 PM CDT...
At 508 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sea World, or 12 miles west of San Antonio, moving southeast at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Converse, Universal
City, Live Oak, Boerne, Selma, Hondo, Devine, Castroville, Stinson
Municipal Airport, San Antonio Int Airport, Randolph AFB, Canyon
Lake, Leon Valley, Helotes, Fair Oaks Ranch, and Kirby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2950 9955 2989 9836 2935 9794 2909 9910
TIME...MOT...LOC 2208Z 321DEG 28KT 2950 9872
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Aug 2, 5:24 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
524 PM CDT Sat Aug 2 2025
TXZ208-209-223-022315-
Caldwell TX-Fayette TX-Gonzales TX-
524 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of southeastern
Caldwell, northeastern Gonzales and southwestern Fayette Counties
through 615 PM CDT...
At 524 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Waelder, or 12 miles east of Luling, moving southeast
at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gonzales, Waelder, Little New York, Thompsonville, Newtonville,
Nickle, and Dilworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2963 9710 2962 9715 2958 9721 2955 9720
2943 9744 2971 9759 2982 9736 2979 9732
2980 9730 2963 9709
TIME...MOT...LOC 2224Z 330DEG 11KT 2971 9744
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Aug 2, 6:08 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
608 PM CDT Sat Aug 2 2025
TXZ205>207-221-223-030000-
Guadalupe TX-Comal TX-Bexar TX-Gonzales TX-Wilson TX-
608 PM CDT Sat Aug 2 2025
...Strong thunderstorms will impact portions of Guadalupe,
southwestern Gonzales, Wilson, Bexar and southern Comal Counties
through 700 PM CDT...
At 607 PM CDT, Doppler radar was tracking strong thunderstorms
producing several outlow boundaries across Comal, Bexar, Guadalupe,
Wilson, and Gonzales counties.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Converse,
Universal City, Live Oak, Selma, Floresville, Poth, Stockdale,
Kosciusko, Stinson Municipal Airport, San Antonio Int Airport,
Randolph AFB, Canyon Lake, Leon Valley, Kirby, and Alamo Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Pockets of heavy rainfall is also occurring with these storms and
may lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2917 9768 2922 9773 2901 9802 2926 9880
2989 9846 2963 9765 2934 9732
TIME...MOT...LOC 2307Z 290DEG 21KT 2986 9819 2914 9841
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RunyenSpecial weather statement, Aug 2, 6:18 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
618 PM CDT Sat Aug 2 2025
TXZ223>225-030000-
Lavaca TX-De Witt TX-Gonzales TX-
618 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of northeastern DeWitt,
southeastern Gonzales and southwestern Lavaca Counties through 700 PM
CDT...
At 618 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shiner, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cuero, Yoakum, Shiner, Hochheim, Cheapside, Worthing, Koerth, Edgar,
Terryville, Glaze City, Mont, Sweet Home, Dreyer, Hamon, Mount Olive,
Wied, Concrete, and Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2947 9748 2950 9700 2913 9698 2909 9743
TIME...MOT...LOC 2318Z 358DEG 12KT 2941 9721
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RunyenThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:13 PM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 77 min |
| Aug 2, 7:21 PM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Aug 2, 8:28 PM CDT | Special Weather Statement | EWX | Karnes | 47 min |
| Aug 2, 8:40 PM CDT | Areal Flood Advisory | EWX | Atascosa | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.